# SDR CA981130011

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Power Pack
- Condition: Odor
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) OILY SMELL IN COCKPIT, FROM NR 1 POWER PACK, ABOVE 30 DEGREE CELSIUS OUTLET TEMPERATURE.  NR 1 ENGINE REPLACED.
